# SDR YENA2023011200033

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 66,964 hours, 23,846 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 843 (FWD RH SIDE), SEGMENT 1, IN PASSENGER CABIN; REF WO 2022 287/1 NR 2022 - 679964. PERFORMED MODIFICATION ON EMERGENCY EXIT DOOR 843 IAW EC A320-52 1144 TASK CARD A320-52-1144-02 DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (FWD RH EEH) FRAME / REINFORCE DOOR STRUCTURE.
